# SDR JR2R20131231258

- Difficulty date: December 31, 2016
- Submitted: December 31, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N415NV
- Make and model: Doug MD 83
- Aircraft serial: 49909
- Aircraft time: 54,131 hours, 37,371 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SRO95301157001
- Condition: Gouged
- Location: Bs 816-916
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK GOUGED. REMOVED DAMAGED SECTION OF SEAT TRACK AND SPLICED IN REPLACEMENT SECTION IAW SRM 53-05 FIG 4.
